# SDR DL72S992117

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK ON VERT WEB ABOVE S-DUCT AT STA 1303 ON LT SIDE AT STR CUTOUT.  REPAIRED PER SRM 53-10-4.
